Erratum to: “Elementary embeddings in torsion-free hyperbolic groups”
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 46 (2013) no. 5, pp. 851-856.
DOI: 10.24033/asens.2203
Classification: 20E05,  20F67,  03C07
Keywords: geometric group theory, first-order logic, trees (graph theory), free groups, Tarski problem, Sela's hyperbolic towers, elementary substructures
@article{ASENS_2013_4_46_5_851_0,
     author = {Perin, Chlo\'e},
     title = {Erratum to: {{\textquotedblleft}Elementary} embeddings in torsion-free hyperbolic groups{\textquotedblright}},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     pages = {851--856},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {Ser. 4, 46},
     number = {5},
     year = {2013},
     doi = {10.24033/asens.2203},
     language = {en},
     url = {http://www.numdam.org/articles/10.24033/asens.2203/}
}
TY  - JOUR
AU  - Perin, Chloé
TI  - Erratum to: “Elementary embeddings in torsion-free hyperbolic groups”
JO  - Annales scientifiques de l'École Normale Supérieure
PY  - 2013
DA  - 2013///
SP  - 851
EP  - 856
VL  - Ser. 4, 46
IS  - 5
PB  - Société mathématique de France
UR  - http://www.numdam.org/articles/10.24033/asens.2203/
UR  - https://doi.org/10.24033/asens.2203
DO  - 10.24033/asens.2203
LA  - en
ID  - ASENS_2013_4_46_5_851_0
ER  - 
%0 Journal Article
%A Perin, Chloé
%T Erratum to: “Elementary embeddings in torsion-free hyperbolic groups”
%J Annales scientifiques de l'École Normale Supérieure
%D 2013
%P 851-856
%V Ser. 4, 46
%N 5
%I Société mathématique de France
%U https://doi.org/10.24033/asens.2203
%R 10.24033/asens.2203
%G en
%F ASENS_2013_4_46_5_851_0
Perin, Chloé. Erratum to: “Elementary embeddings in torsion-free hyperbolic groups”. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 46 (2013) no. 5, pp. 851-856. doi : 10.24033/asens.2203. http://www.numdam.org/articles/10.24033/asens.2203/

[1] C. Perin, Elementary embeddings in torsion-free hyperbolic groups, Ann. Sci. Éc. Norm. Supér. 44 (2011), 631-681. | EuDML | MR | Zbl

[2] C. Perin, Elementary embeddings in torsion-free hyperbolic groups, updated version arXiv:0903.0945v3. | MR | Zbl

[3] Z. Sela, Diophantine geometry over groups. I. Makanin-Razborov diagrams, Publ. Math. I.H.É.S. 93 (2001), 31-105. | EuDML | Numdam | MR | Zbl

[4] Z. Sela, Diophantine geometry over groups. VI. The elementary theory of a free group, Geom. Funct. Anal. 16 (2006), 707-730. | MR | Zbl

[5] Z. Sela, private communication.

Cited by Sources: